# SDR DALA2022111507364

- Difficulty date: November 12, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 29,682 hours, 11,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 396-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON SIDE PLATE-CHANNEL AT LBL21 BTW STA 396 TO 500C+16 AT FWD CARGO COMPARTMENT. SIDE PLATE-CHANNEL AT LBL21 BTW STA 480 TO 500C+16 AT FWD CARGO COMPARTMENT WAS REPAIRED PER B737-900ER SRM 53-00-53-2R PROCEDURE 5 REPAIR 5 PAR . I, J, K, L AND M. AND B737-900ER SRM 51-40-02-0G PAR. 4B AND SIDE PLATE-CHANNEL AT LBL21 BTW STA 396 TO STA 480 WAS RE-INSPECTED AND NO CORROSION WAS FOUND PER B737-900ER SRM 51-10-04-0G.
